RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1868, Volume 3, Number 4, Pages 249–259 (Mi msb8066)  

Première section

Дифференцiальныя уравненiя перваго порядка

N. V. Bougaïev


Full text: PDF file (649 kB)

Citation: N. V. Bougaïev, “Дифференцiальныя уравненiя перваго порядка”, Mat. Sb., 3:4 (1868), 249–259

Citation in format AMSBIB
\Bibitem{Bou68}
\by N.~V.~Bouga{\"\i}ev
\paper Дифференцiальныя уравненiя перваго порядка
\jour Mat. Sb.
\yr 1868
\vol 3
\issue 4
\pages 249--259
\mathnet{http://mi.mathnet.ru/msb8066}


Linking options:
  • http://mi.mathnet.ru/eng/msb8066
  • http://mi.mathnet.ru/eng/msb/v3/i4/p249

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:111
    Full text:79

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020